# SDR CALA9700072

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- System (JASC): 4990 · APU Oil System
- Part: Oil Switch
- Part number: 38760245
- Condition: Leaking
- Location: Apu
- Component: Garrett, 380029815
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE APU AUTO SHUT DOWN ON SHORT FINAL INTO EWR.  THE APU SHUT DOWN WAS ACCOMPANIED BY LOW OIL QUANTITY INDICATION ON EICAS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE APU LEAKING OIL AT LOW OIL PRESSURE SWITCH.  THE SWITCH WAS REPLACED AND THE APU WAS SERVICED WITH OIL, OPERATIONAL CHECK WAS GOOD.
